advertisement
Question
Posted by: pocca | 2009-11-05

vaginal burning

hi

about 5 days ago i was at a friend' s house where i took a bath with a few drops of bio-oil in, as i do normally at my own house.
the next morning i had a vaginal discomfort with a yellow discharge.
a few days later, my vagina started turning red and a little bit swollen with intense buring while urinating. What bothers me most, is that I saw yesterday that my glands in the fold of my leg on the lefthand side of my vagina is swollen and painful.

I drink citro-soda for the burning and have been dosing myself with Viral-guard and vitamin C. even tried applying plain yoghurt on the vagina on the first 2 days, but it only got worse.

any help please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You have obviously picked up some kind of infection, which sounds quite severe. I would suggest that you see a doctor ro determine what kind of infection and what treatment is necessary.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: me | 2010-02-17

this thing with the discharge is only upsetting me verry much as mine started from nowhere really, i have been to the doctor countless times and i havent got the proper medication as from month to month i have the discharge, the itch and its uncomfortable and embarrasing on my ne relationships

Reply to me
Posted by: Mandy | 2010-02-01

Wel i had a miscariage a year ago and thats whr i thnk the tr0uble startd. Since then iv had vaginal disc0mf0rt. Yell0wish greenish discharge, sumtyms thick white lumps of discharge

Reply to Mandy
Posted by: Mandy | 2010-02-01

Wel i had a miscariage a year ago and thats whr i thnk the tr0uble startd. Since then iv had vaginal disc0mf0rt. Yell0wish greenish discharge, sumtyms thick white lumps of discharge

Reply to Mandy
Posted by: gynaedoc | 2009-11-08

You have obviously picked up some kind of infection, which sounds quite severe. I would suggest that you see a doctor ro determine what kind of infection and what treatment is necessary.

Best wishes

Reply to gynaedoc
Posted by: minky | 2009-11-06

get yourself gyna guard ultimate wash and capsules.
great product and will get rid of the infection in no time

Reply to minky
Posted by: pocca | 2009-11-05

i forgot to say that i am on Nur-isterate (2-monthly injection contraceptive) and i didnt have my period for almost 2 months now, and it started yesterday again.

Reply to pocca

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement